Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 171, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 3, 2012, 6:35 PM CDT for Claiborne County, Copiah County, Mississippi. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2012, 6:35 PM CDT (23:35 UTC)
- Expired
- Apr 3, 2012, 6:53 PM CDT
- In force
- 18 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Claiborne County, MS, Copiah County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 86 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 2:22 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
193 WUUS54 KJAN 032335 SVRJAN MSC021-029-040015- /O.NEW.KJAN.SV.W.0171.120403T2335Z-120404T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 635 PM CDT TUE APR 3 2012 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL COPIAH COUNTY IN CENTRAL MISSISSIPPI... SOUTHEASTERN CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI... * UNTIL 715 PM CDT * AT 635 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PEYTON MOVING NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BARLOW BY 655 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. && LAT...LON 3187 9088 3199 9064 3181 9052 3178 9082 TIME...MOT...LOC 2335Z 242DEG 16KT 3182 9078 $$ DHB
1 follow-up statement
971 WWUS54 KJAN 032353 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 653 PM CDT TUE APR 3 2012 MSC021-029-040003- /O.CAN.KJAN.SV.W.0171.000000T0000Z-120404T0015Z/ COPIAH MS-CLAIBORNE MS- 653 PM CDT TUE APR 3 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAIBORNE AND WEST CENTRAL COPIAH COUNTIES IS CANCELLED... THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED BELOW SEVERE LIMITS. LAT...LON 3187 9088 3199 9064 3181 9052 3178 9082 TIME...MOT...LOC 2353Z 242DEG 16KT 3186 9070 $$ DHB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 4:01 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Apr 3, 4:01 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 401 PM CDT TUE APR 3 2012 .DISCUSSION...LATE THIS AFTERNOON THROUGH WEDNESDAY NIGHT...SUFFICIENT INSTABILITY DUE TO DAYTIME HEATING AND THE PRESENCE OF A COUPLE OF BOUNDARIES/SHEAR AXIS OVER THE CWA HAS RESULTED IN ONGOING CONVECTION ACROSS LOCATIONS MAINLY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR THIS AFTERNOON. CONVECTION THAT WAS ALIGNED NORTH TO SOUTH OVER AREAS EAST OF THE INTERSTATE 55 CORRIDOR IS MOVING EAST AND HAS BEEN DISSIPATING...BUT CONVECTION THAT'S MOVING THROUGH THE DELTA REGION IS PROPAGATING SOUTHEAST AS THE RESULT OF A SOUTHEAST SINKING BOUNDARY. THIS ACTIVITY HAD BECOME A BIT MORE ORGANIZED...BUT IS LOOKING MORE DISORGANIZED THE LAST HOUR. MANY HIGH-RES MODELS HAVE BEEN SHOWING A COMPLEX OF STORMS DIVING OFF TO THE SOUTHEAST ACROSS THE FORECAST AREA LATE THIS AFTERNOON INTO TONIGHT. AS I ELUDE TO ABOVE...THIS MORE SOUTHEASTWARD PROPAGATION OF ACTIVITY OVER THE DELTA ALONG THIS SOUTHEAST SINKING BOUNDARY LOOKS TO BE WHAT THESE HIGH-RES MODELS HAVE BEEN HINTING AT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR A GOOD PORTION OF THE FORECAST AREA UNTIL 10PM AS THE POTENTIAL FOR STRONG TO SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS AND HAIL WILL CONTINUE LATE THIS AFTERNOON INTO TONIGHT EXISTS WITH THESE STORMS. WITH THE LOSS OF DAYTIME HEATING AFTER SUNSET...ACTIVITY SHOULD BEGIN TO GRADUALLY WEAKEN IN INTENSITY AS THIS ACTIVITY CONTINUES TO PROCEED SOUTHEAST TONIGHT. A GOOD BIT OF UNCERTAINTY REMAINS AS TO HOW THINGS WILL PAN OUT EXACTLY WEDNESDAY INTO WEDNESDAY NIGHT AS A WIDE ARRAY OF DIFFERENCES STILL EXIST WITHIN BOTH THE HIGH-RES AND GLOBAL MODEL SOLUTIONS. A LULL IN ACTIVITY IS FORECAST THROUGH THE OVERNIGHT HOURS INTO WEDNESDAY MORNING. HOWEVER...AS A COLD FRONT APPROACHES FROM THE WEST CONVECTION IS EXPECTED TO RE-FIRE ACROSS THE FORECAST AREA FROM WEST TO EAST THROUGH THE COURSE OF THE DAY AND INTO LATE WEDNESDAY NIGHT. DESPITE ACTIVITY FROM THE PAST COUPLE OF DAYS...INSTABILITY WILL REMAIN...AND EVEN RECOVER A BIT...IN ABUNDANCE IN THIS WARM AND MOISTURE AIRMASS CURRENTLY OVER THE REGION. THIS COUPLED WITH GOOD FORCING FROM THE ADVANCING COLD FRONT AND UPPER TROUGH PUSHING THROUGH THE REGION...ADEQUATE WIND SHEAR...AND STEEP MID-LEVEL LAPSE RATES WILL SET THE STAGE FOR STRONG TO SEVERE STORMS TO EXIST ONCE AGAIN ACROSS THE FORECAST AREA WEDNESDAY INTO WEDNESDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS WITH CONVECTION THAT DEVELOPS DURING THIS TIME...WITH A FEW TORNADOES ALSO POSSIBLE. /19/ THURSDAY THROUGH NEXT MONDAY...STRONG TO SEVERE THUNDERSTORMS COULD STILL BE POSSIBLE FOR AREAS GENERALLY ALONG AND EAST OF THE I-55 CORRIDOR FOR THURSDAY MORNING AS THE CLOSED UPPER LOW BEGINS TO OPEN UP AND MOVE ACROSS THE ARKLAMISS. SHOWERS/THUNDERSTORM ACTIVITY COULD STILL BE RATHER VIGOROUS DURING THE EARLY MORNING OVER SOUTHEAST PORTIONS OF THE FORECAST AREA AS THE MOISTURE AXIS HANGS UP. THUNDERSTORMS WILL REDEVELOP/INTENSIFY DURING THE MORNING AND EARLY AFTERNOON WITH DAYTIME HEATING (MIXED LAYER CAPE ~1500 J/KG) AND FORCING ASSOCIATED WITH A FEW VORTICITY LOBES ASSOCIATED WITH THE UPPER LOW. GLOBAL MODEL SOLUTIONS SUGGEST THAT LOW-MID LEVEL FLOW WILL BE LARGELY VEERED AND SUPPORTIVE OF PROGRESSIVE ORGANIZED/BROKEN TSTM LINE SEGMENTS AND DISCRETE CELLS CAPABLE OF PRODUCING HAIL AND STRONG WIND GUSTS --- INCREASING LCL HEIGHTS IN THE WELL-MIXED AIR MASS AND VEERED PROFILES SHOULD LIMIT TORNADO POTENTIAL. THURSDAY NIGHT THROUGH NEXT MONDAY...GLOBAL MODELS ARE IN EXCELLENT AGREEMENT THAT THE MID LEVEL RIDGE WILL REBUILD OVER THE ARKLAMISS BRINGING A RETURN TO DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES AS WE GO INTO THE WEEKEND. MODELS DIVERGE THEREAFTER WITH THE GFS/GEFS A BIT MORE AGGRESSIVE BRINGING THE NEXT BOUNDARY INTO THE FORECAST AREA. HAVE SLOWED DOWN INTRODUCTION OF RAIN CHANCES UNTIL SUNDAY GIVEN THE EXPECTED PRESENCE OF THE RIDGE WHICH WILL LIKELY SLOW THE FRONTAL PROGRESSION. THERE MAY BE A CHANGE IN THE PATTERN NEXT WEEK WITH MODELS SHOWING SIGNALS FOR RETROGRESSION OF THE MEAN RIDGE POSITION AND DEVELOPMENT OF A STRONG EASTERN CONUS TROUGH. THIS WOULD INDUCE COOL NORTHWEST FLOW OVER THE ARKLAMISS AND A PERIOD OF COOL WEATHER AND BELOW NORMAL TEMPERATURES. /EC/ && .AVIATION...SHOWERS AND THUNDERSTORMS DEVELOPING IN THE WEST IN ASSOCIATION WITH A STORM COMPLEX MOVING THROUGH THE DELTA REGION. AN INCREASE IN SHOWERS AND THUNDERSTORMS IS EXPECTED TO PROGRESS SOUTHEAST LATE THIS AFTERNOON INTO THIS EVENING. SITES THAT ARE AFFECTED BY CONVECTION DURING THIS TIME...CAN EXPECT BRIEF MVFR TO IFR CONDITIONS DUE TO HEAVY DOWNPOURS. THERE COULD BE SOME WIND GUSTS AND HAIL WITH THESE STORMS. CONDITIONS SHOULD BEGIN TO GRADUALLY IMPROVE AFTER SUNSET. MVFR CONDITIONS RETURN TONIGHT AS MOISTURE CONTINUES TO INCREASE OVER THE REGION. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 64 84 59 83 / 58 46 51 22 MERIDIAN 61 86 63 83 / 40 45 65 32 VICKSBURG 65 85 55 82 / 58 43 39 20 HATTIESBURG 65 86 67 86 / 24 35 49 33 NATCHEZ 67 84 60 82 / 33 43 37 16 GREENVILLE 65 84 57 78 / 39 30 26 26 GREENWOOD 65 85 59 80 / 41 37 33 30 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 19/28/EC
Hazardous weather outlook, Apr 3, 3:00 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 300 PM CDT TUE APR 3 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 041015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 300 PM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS A BAND OF THUNDERSTORMS SHIFTS SOUTHEAST ACROSS THE AREA. THE GREATEST RISK OF SEVERE STORMS WILL GENERALLY BE SOUTHWEST OF A LINE FROM GRENADA TO MERIDIAN. DAMAGING WINDS TO 60 MPH AND HAIL TO THE SIZE OF HALF DOLLARS WILL BE THE PRIMARY RISK WITH ANY SEVERE STORMS THIS AFTERNOON AND EVENING. AFTER A LULL IN ACTIVITY FOR MUCH OF THE OVERNIGHT HOURS...A RISK OF SEVERE WEATHER WILL REDEVELOP FROM THE WEST WEDNESDAY. WHILE THE EXACT EVOLUTION OF THE WEATHER SETUP WEDNESDAY REMAINS SOMEWHAT UNCERTAIN...IT APPEARS AS THOUGH THE RISK FOR SEVERE STORMS WILL INCREASE FOR AREAS ALONG AND WEST OF THE MISSISSIPPI RIVER WEDNESDAY MORNING...AND SHIFT INTO CENTRAL AND EASTERN MISSISSIPPI DURING THE AFTERNOON HOURS. HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS TO 65 MPH...AND A FEW TORNADOES WILL BE POSSIBLE WITH THE MOST INTENSE STORMS ON WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY STRONG TO SEVERE STORMS WILL BE CONTINUE TO BE POSSIBLE WEDNESDAY NIGHT...PRIMARILY SOUTHEAST OF THE NATCHEZ TRACE CORRIDOR. FLASH FLOODING WILL ALSO BE POSSIBLE AS TRAINING OF SHOWERS AND STORMS COULD OCCUR. THIS ROUND OF SEVERE STORMS SHOULD DIMINISH THROUGH EARLY MORNING HOURS THURSDAY. THERE WILL BE A RISK FOR A FEW STRONG TO SEVERE THUNDERSTORMS TO REDEVELOP THURSDAY DURING THE DAY...PRIMARILY EAST OF THE INTERSTATE 55 CORRIDOR. AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH DAYTIME HEATING AND AN UNSTABLE AIRMASS TO BRING SOME ISOLATED THUNDERSTORM ACTIVITY. IT APPEARS THE PRIMARY RISKS ASSOCIATED WITH THE STRONGEST STORMS WILL BE FOR HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS OF 40 TO 50 MPH. STORMS WILL END OVER THE ENTIRE OUTLOOK AREA BY THURSDAY EVENING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED AT TIMES THROUGH WEDNESDAY EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 08
In the hours before
Local storm report, Apr 3, 4:34 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
434 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG MAGEE 31.87N 89.73W
04/02/2012 SIMPSON MS EMERGENCY MNGR
SHINGLES WERE BLOWN OFF AN OUTBUILDING AND LIMBS WERE
DOWNED. DELAYED REPORT.
&&
DLSpecial weather statement, Apr 3, 5:30 PM CDT, 1 hour 5 minutes before
MSZ040-042-047-048-032315-
WARREN MS-ISSAQUENA MS-HINDS MS-YAZOO MS-
530 PM CDT TUE APR 3 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
530 PM CDT TUE APR 3 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF OAK RIDGE AT 530
PM CDT...MOVING NORTHEAST AT 15 MPH.
PEOPLE IN SOUTHWESTERN YAZOO...NORTHWESTERN HINDS...SOUTHEASTERN
ISSAQUENA AND NORTHERN WARREN COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3247 9104 3269 9045 3258 9039 3258 9045
3249 9045 3249 9035 3246 9033 3226 9097
3229 9098 3228 9094 3230 9092 3237 9087
3234 9091 3235 9099 3238 9100 3244 9097
3244 9103
TIME...MOT...LOC 2230Z 247DEG 15KT 3246 9073
DHBLocal storm report, Apr 3, 5:47 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
547 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG FLOWOOD 32.32N 90.11W
04/02/2012 RANKIN MS OTHER FEDERAL
ROOF DAMAGE TO A BUILDING AT THE JACKSON AIR NATIONAL
GUARD BASE
&&
JCULINSpecial weather statement, Apr 3, 5:59 PM CDT, 36 minutes before
MSZ059-032345-
JEFFERSON MS-
559 PM CDT TUE APR 3 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
559 PM CDT TUE APR 3 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 9 MILES SOUTHWEST OF BLUE HILL AT 600
PM CDT...MOVING EAST AT 15 MPH.
PEOPLE IN EASTERN JEFFERSON COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3172 9103 3182 9084 3180 9084 3179 9085
3178 9073 3171 9073 3164 9074 3162 9098
TIME...MOT...LOC 2300Z 250DEG 13KT 3168 9096
DHBLocal storm report, Apr 3, 6:12 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
612 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL VICKSBURG 32.33N 90.87W
04/03/2012 E0.50 INCH WARREN MS NWS EMPLOYEE
DIME SIZE HAIL REPORTED BY NWS EMPLOYEE.
&&
BYRDSpecial weather statement, Apr 3, 6:28 PM CDT, 7 minutes before
MSZ048-040000-
HINDS MS-
628 PM CDT TUE APR 3 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
628 PM CDT TUE APR 3 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED 4 MILES SOUTHWEST OF BOLTON AT 629 PM CDT...MOVING EAST AT 30
MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3207 9072 3235 9066 3234 9063 3238 9064
3244 9059 3248 9060 3250 9058 3236 9016
3218 9022 3218 9024 3215 9026 3212 9024
3207 9025
TIME...MOT...LOC 2329Z 280DEG 25KT 3230 9046
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 10:42 AM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 33 min |
| Apr 3, 10:46 AM CDT | Special Weather Statement | JAN | Hinds | 29 min |
| Apr 3, 10:49 AM CDT | Special Weather Statement | JAN | Humphreys | 31 min |
| Apr 3, 11:17 AM CDT | Special Weather Statement | JAN | Humphreys | 33 min |
| Apr 3, 11:36 AM CDT | Special Weather Statement | JAN | Bolivar | 29 min |
| Apr 3, 11:49 AM CDT | Special Weather Statement | JAN | Yazoo | 31 min |
| Apr 3, 12:22 PM CDT | Special Weather Statement | JAN | Holmes | 28 min |
| Apr 3, 12:29 PM CDT | Special Weather Statement | JAN | Bolivar, Sunflower | 26 min |
| Apr 3, 12:39 PM CDT | Special Weather Statement | JAN | Scott | 31 min |
| Apr 3, 12:43 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 16 min |
| Apr 3, 1:37 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 38 min |
| Apr 3, 1:59 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 46 min |
| Apr 3, 3:37 PM CDT | Special Weather Statement | JAN | Issaquena | 28 min |
| Apr 3, 3:41 PM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower, Washington | 2 hr |
| Apr 3, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 40 min |
| Apr 3, 5:30 PM CDT | Special Weather Statement | JAN | Warren | 45 min |
| Apr 3, 5:59 PM CDT | Special Weather Statement | JAN | Jefferson | 46 min |
| Apr 3, 6:28 PM CDT | Special Weather Statement | JAN | Hinds | 32 min |
| Apr 3, 6:46 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson, Lincoln | 34 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.